# SDR DALA2024110810752

- Difficulty date: October 30, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N908DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64881
- Aircraft time: 18,816 hours, 7,461 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6447747) FOUND EMERGENCY LIGHT AT ROW 30C INOP. WILL REQ NEW RUN OF WIRE WHICH IS UNAVAILABLE AT JFK. OK TO CONT ON MEL.
